# SDR IPXA10560285

- Difficulty date: May 13, 2010
- Submitted: June 7, 2010
- Operation: Air carrier
- Aircraft: N437UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25468
- Aircraft time: 18,668 hours, 12,231 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1539
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1, THE SEAT TRACK OTBD FLANGE IS CORRODED AT A FASTENER BS 1539 LBL 45 WL 208.  REPAIRED IAW SRM 53-00-52-2R-5 AND SRM 53-60-52.
